UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/72641

タイトル: Harmonic Analysis on the Positive Rationals I : Basic Results
著者: Elliott, Peter D. T. A.
Kish, Jonathan
キーワード: Large Sieve
Multiplicative functions
Mean Value
Uniform Distribution
Primes in Arithmetic
Progression
発行日: 2016年6月24日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 23 (2016), No. 3, Page 569–614
抄録: Estimates are given, via harmonic analysis on the positive rationals, for sums of multiplicative functions on progressions whose differences are large in comparison with the length of the sum.
URI: http://hdl.handle.net/2261/72641
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms230301.pdf247.75 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください